Decompositions of complete multipartite graphs into selfcomplementary factors with finite diameters

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

For r ≥ 4 we determine the smallest number of vertices, gr(d), of complete r-partite graphs that are decomposable into two isomorphic factors for a given finite diameter d. We also prove that for a given pair r, d such a graph exists for each order greater than gr(d).

Original languageEnglish (US)
Pages (from-to)61-74
Number of pages14
JournalAustralasian Journal of Combinatorics
Volume13
StatePublished - Dec 1 1996

Fingerprint Dive into the research topics of 'Decompositions of complete multipartite graphs into selfcomplementary factors with finite diameters'. Together they form a unique fingerprint.

Cite this